# SDR REXA2022040100501

- Difficulty date: March 4, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM J ANGLE BETWEEN LBL 9 AND RBL 9 CORRODED	REMOVED AND REPLACED FS 280.00 J ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-021-001-001-A01 AND 51-21-16-001-001-A01.
